# SDR SWIA200617081

- Difficulty date: June 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 4,767 hours, 4,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RT FLOOR SUPPORT STRUCTURE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER REO 601R 53-61-117 AND CRJ200 SRM 51-42-06 PG 1-20/51-42-21 PG 1-21.
